# SDR GLBA97046

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225GL
- Make and model: Beech 1900D
- Aircraft serial: UE225
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Eva Tubing
- Condition: Loose
- Location: Right
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DLH - RIGHT 'BLEED AIR FAIL'.  MAINTENANCE SECURED EVA TUBING IN LEFT WING AREA.  (X)
